# SDR BAQA090606

- Difficulty date: October 28, 2003
- Submitted: November 10, 2003
- Operation: Air carrier
- Aircraft: N945ME
- Make and model: Bolkms BK117B1
- Aircraft serial: 7235
- Aircraft time: 6,467 hours
- System (JASC): 3423 · Magnetic Compass
- Part: Compass
- Part number: KCA0105W
- Part serial: K5294
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 6,467 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COMPASS LIGHT WILL NOT WORK. REPLACED WITH SERVICEABLE ASSET.
